# SDR IXXA06SMN341S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING SKIN CRACKED AT STATION XW74.000, STRINGER 11.  REMOVED FASTENERS AS NEEDED.  REMOVED DAMAGED AREA PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR DOUBLER AND FILLER CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-1 FIG 10 SHEET 3, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 57-3-2 FIG 13 ITEM "A", DC8 SRM 51-10-0 FIG 1 SHEET 20, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D AND DC8 SRM 51-3-1.
